MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP HUDSON RCI; SPIROMETER,INCNTIV,VOLDYNE,4000ML

MEDLINE INDUSTRIES, LP HUDSON RCI; SPIROMETER,INCNTIV,VOLDYNE,4000ML
Catalog Number HUD8884719010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the customer called as he was given the spirometers at the hospital after surgery, but now the product won't work correctly.The cylinder won't move upright, unless he uses it upside down.3 days later customer confirmed it is working now correctly and that maybe the ring in the cylinder was stuck.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the customer called as he was given the spirometers at the hospital after surgery, but now the product won't work correctly.The cylinder won't move upright, unless he uses it upside down.3 days later customer confirmed it is working now correctly and that maybe the ring in the cylinder was stuck.

Brand Name
HUDSON RCI
Common Device Name
SPIROMETER,INCNTIV,VOLDYNE,4000ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes drive
northfield IL 60093 2753
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093-2753
MDR Report Key25324764
Report Number1417592-2026-01807
Device Sequence Number10128556
Product Code BWF
UDI-Device Identifier10197344010356
UDI-Public10197344010356
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K182847
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD8884719010
Device Lot Number26COA570
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown